# SDR AALA20160630019

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 20,881 hours, 8,129 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Wing-Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A RIGHT WING BODY OVERHEAT MESSAGE DISPLAYED.  EMERGENCY DECLARED. LANDING UNEVENTFUL AND AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RIGHT FORWARD OVERHEAT DETECTION ELEMENT M1763 IAW AMM 26-18-02.  OPS CHECKED GOOD.
